# SDR CA991103008

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 10013000002
- Condition: Fluctuated
- Location: Fuel Quantity
- Part time: 19,007 hours
- Component: Simmonds
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE NR 1 FUEL GAUGE WAS INTERMITTENTLY INDICATING 400 TO 500 POUNDS HIGH.  MAINTENANCE REPLACED THE GAUGE.
